# SDR DLD2003F00000

- Difficulty date: June 16, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N34229
- Make and model: Cessna 177B
- Aircraft serial: 17701721
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C208
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 17500115
- Condition: Failed
- Location: Exhaust
- Part time: 2,444 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SCREEN THAT KEEPS FOREIGN MATERIAL FROM ENTERING CARBURETOR WHEN CARB HEAT IS ON.  SPOT WELDS THAT HOLD SCREEN IN PLACE ARE COMING LOOSE AND LETTING SCREEN VIBRATE AND COME APART.  THIS WOULD LET PIECES OF THE SCREEN GO INTO ENGINE WHEN CARB HEAT IS ON.
